# SDR AALA200802419

- Difficulty date: September 22, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- System (JASC): 2400 · Electrical Power System
- Part: Contact
- Condition: Open
- Location: Relay
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, H
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T268/22SEP SEA TO JFK.  CREW REPORTED AIR GROUND SYSTEM EICAS MSG WITH SEVERAL COMPONENT FAILURES OF INERTIAL REFERENCE SYSTEM AND MAIN BATTERY CHARGER FOLLOWED BY FAILURE OF ALL CAPTAINS INSTRUMENTS.  LANDED ORD.  ON LANDING ACFT WENT OFF END OF RUNWAY.  NO INJURIES REPORTED.  ACFT HAD BLOWN TIRES.  FOUND B1 AND B2 CONTACTS OPEN ON K106 RELAY.  REPLACED B1 AND B2 CONTACTS FOR RELAY K106.  EICAS COMPUTERS REPLACED.  REPLACED MAIN AND APU BATTERIES AND CAPTAINS WIPER MOTOR.  SYSTEM GROUND CHECKED NORMAL OPS.
